# SDR 07FDEA01537

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,580 hours, 11,854 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON PYLON SUPPORT BRACKET AND WING BOTTOM SKIN, RIB 8-9 RT.  REPAIR PERFORMED BY OVERSIZING AND INSTALLING BUSHES IAW DRW R572-49184, APPROVED BY EA 6-5720-99169 AND RAS/BAE/1002502/2006 ISSUE "A".
